# SDR FDEA202002761656

- Difficulty date: July 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE BORE FOUND CORROSION.  CORROSION AT RT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE BORE (NR 8 HOLE).  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A. NR 1-5750-T0355484 PART 1 STEP 1; TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RT WING-OUTBD FLAP OUTBD HINGE ASSY (WING SIDE) CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REFER TO SNRM NO. N00375 ATTACHED E.A. NR 1-5750-T0355484 PART 1 FOR WORK DETAILS.
